# SDR SWAA2022052711719

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 55,331 hours, 32,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY EXIT LIGHT INOP / [01] REMOVED AND REPLACED LIGHT BALLAST ON L/H OVER WING EXIT REF AMM 99-51-014;[02] INSPECTED AS REQUIRED
